# SDR UALA2011110806088

- Difficulty date: November 8, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 66,133 hours, 11,958 cycles
- Engine: Pwa PW4077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141T483581
- Part serial: 125
- Condition: Noisy
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH PITCH TONE AUDIBLE TO BOTH PILOTS IN CRZ.  MAYBE CAPTS WINDOW.  CREW VERBAL SLIGHT NOISE COMING FROM BOTTOM AFT CORNER OF CAPTS SLIDING WINDOW.  FOUND EXCESSIVE AMOUNT OF SEALANT ON INSIDE OF AFT BOTTOM CORNER.  REMOVED EXCESSIVE SEALANT.  NOISE RECURRED.  ADJUSTED WINDDOW PER MM.  PRESSURIZED AC UP TO 4 DP, NO LEAKS NOTED.  DUE TO CHRONIC REPORTS OF HIGH PITCHED SQUEAL FROM CAPTAIN'S SLIDING WINDOW WITH SEAL RPLCMNT & WINDOW ADJUSTMENT ACCOMPLISHED PRIOR, REPLACE 2L SLIDING WINDOW (PCN 120-7773).  RMV'D AND REPLACED WINDOW PER MM.  ALL OPS CKS GOOD.  ALSO PRESS TESTED TO 4.5, NO NOISES NOTED ALL OKAY.
